MAUDE Adverse Event Report: BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. BD Q-SYTE EXTENSION SET; INTRAVASCULAR ADMINISTRATION SET

BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. BD Q-SYTE EXTENSION SET; INTRAVASCULAR ADMINISTRATION SET
Model Number 385101
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/19/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that while using the bd q-syte extension set leaked.The following information was provided by the initial reporter: blood leakage from hub.Seems broken when check with eyes.
 
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used as a default initial reporter name and address; initial reporter phone #: b)(6).A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.
 
Additional Manufacturer Narrative
H6: investigation summary our quality engineer inspected the 1 sample submitted for evaluation.The reported issue of leakage was confirmed upon inspection and testing of the sample.The sample underwent our internal leakage testing and leakage was observed.Further examination of the sample also showed a crack on the sample.Bd was unable to reproduce the defect in our manufacturing process so no manufacturing related root cause could be identified.The major contributor to leakage is the occurrence of cracks in the product.The appearance of cracks is typical for when the product has been used together with a lubrication solution or infusion with high ph-value.These solutions can release internal stresses in the product, resulting in cracks if excessive force is used when connecting and using the product for more than 24 hours.The device history records (dhr) review was performed for the lot number material identified in this complaint.H3 other text : see h10.
 
Event or Problem Description

Brand Name
BD Q-SYTE EXTENSION SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V.
periferico luis donaldo
colosio no. 579
nogales
MX 
Manufacturer (Section G)
BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V.
periferico luis donaldo
colosio no. 579
nogales
MX  
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key15218843
Report Number9610847-2022-00301
Device Sequence Number6672870
Product Code FPA
UDI-Device Identifier30382903851011
UDI-Public30382903851011
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K142527
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/23/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date03/31/2026
Device Model Number385101
Device Catalogue Number385101
Device Lot Number1113054
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/04/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/19/2022
Supplement Date Received by Manufacturer08/23/2022
Initial Report FDA Received Date08/12/2022
Supplement Report FDA Received Date09/09/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/06/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown